# SDR MWEA97261

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 541-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FUSE SKIN, BETWEEN FS 541-560 BELOW LONGERON 23R.  MAINTENANCE REPAIRED IAW SRM 53-04 FIG 38 VIEW E.
